# SDR 95FDEA00473

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 254 WL 173, RBL 25 HORIZONTAL STIFFENER IS CORRODED.  BLENDED OUT AND REMOVED CORROSION, CUT AND TRIMMED OFF FLANGE.  FABRICATED A NEW REPAIR PART, ALODINED, PRIMED, PAINTED PART, INSTALLED PART WET WITH SEALANT.  ALL WORK ACCOMPLISHED IAW FEDEX (EA 7-5310-24450) AT BS 254 WL 173  RBL 25 HORIZONTAL STIFFENER.
